Surjectivity of gaussian maps for line bundles of large degree on curves

  • A. Bertram
  • Lawrence Ein
  • Robert Lazarsfeld
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1479)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [CHM].
    C. Ciliberto, J. Harris and R. Miranda, On the surjectivity of the Wahl map, Duke Math. J. 57 (1988), pp. 829–858.MathSciNetCrossRefMATHGoogle Scholar
  2. [CM1].
    C. Ciliberto and R. Miranda, On the Gaussian map for canonical curves of low genus, to appear.Google Scholar
  3. [CM2].
    C. Ciliberto and R. Miranda, Gaussian maps for certain families of canonical curves, to appear.Google Scholar
  4. [E].
    L. Ein, The irreducibility of the Hilbert scheme of smooth space curves, Proc. Symp. Pure Math. 46 (1987), pp. 83–87MathSciNetCrossRefMATHGoogle Scholar
  5. [EKS]
    D. Eisenbud, J. Koh and J. Stillman, Determinantal equations for curves of high degree, Am. J. Math. 110 (1988), pp. 513–539.MathSciNetCrossRefMATHGoogle Scholar
  6. [G].
    M. Green, Koszul cohomology and the geometry of projective varieties, I, J. Diff. Geom 19 (1984), pp. 125–171.MathSciNetMATHGoogle Scholar
  7. [GL].
    M. Green and R. Lazarsfeld, On the projective normality of complete linear series on an algebraic curve, Inv. Math. 83, pp. 73–90.Google Scholar
  8. [Griff].
    P. Griffiths, Special divisors on algebraic curves, notes from 1979 Lectures at the Regional Algebraic Geometry Conference in Athens, Georgia.Google Scholar
  9. [L].
    R. Lazarsfeld, A sampling of vector bundle techniques in the study of linear series, in M. Cornalba et. al. (eds), Lectures on Riemann Surfaces, World Scientific Preess (Singapore: 1989), pp. 500–559.Google Scholar
  10. [L'v]
    S. M. L'vovskii, On the extension of varieties defined by quadratic equations, Math U.S.S.R. Sbornik, 63 (1989), pp. 305–317MathSciNetCrossRefGoogle Scholar
  11. [Mir].
    R. Miranda, On the Wahl map for certain planar graph curves, to appear.Google Scholar
  12. [M].
    D. Mumford, Varieties defined by Quadratic equations, Corso CIME 1969, in: Questions on algebraic varieties, Rome (1970), pp. 30–100.Google Scholar
  13. [T]
    S. Tendian, Deformations of cones over curves of high degree, Thesis (Univ. of N. Carolina), 1990.Google Scholar
  14. [V].
    C. Voisin, Sur l'application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri, to appear.Google Scholar
  15. [W1].
    J. Wahl, Deformations of quasi-homogeneous surface singularities, Math. Ann. 280 (1988), pp. 105–128.MathSciNetCrossRefMATHGoogle Scholar
  16. [W2].
    J. Wahl, The Jacobian algebra of a graded Gorenstein singularity, Duke Math. J. 55 (1987), pp. 843–871.MathSciNetCrossRefMATHGoogle Scholar
  17. [W3].
    J. Wahl, Gaussian maps on algebraic curves, J. Diff. Geom., to appear.Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • A. Bertram
    • 1
  • Lawrence Ein
    • 2
  • Robert Lazarsfeld
    • 3
  1. 1.Department of MathematicsHarvard UniversityCambridge
  2. 2.Department of MathematicsUniversity of Illinois at Chicago CircleChicago
  3. 3.Department of MathematicsUniversity of California, Los AngelesLos Angeles

Personalised recommendations